# SDR UHLA201701260005

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N212JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000264
- Aircraft time: 18,454 hours, 13,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTED THAT SHE CANNOT SEE A DISARMED INDICATION IN THE VIEWING WINDOW OF THE R1 DOOR.  ADJUSTED VIEWING TAB, OPS CHECKED GOOD IAW CMM 52-41-22.
